Dermafiller under eyes doesn't look right

I had dermafiller in tear trough 7 days ago. It's was done by someone with amazing reviews. Im just concerned as one eye from a distance looks like there is too much filler.. and the other still looks hollow. The filler looks like it's not right in the tear trough more like slightly under. I don't know if I'm imagining it as I'm constantly looking. Will this correct itself?

Doctor Answers 1

Tear Trough Filler

Dermal Fillers such as Restylane and Juvederm will cause swelling for several days.  You should re-evaluate your results after 14 days.  If a hyaluronic acid product was used and you do not like the results, it can be dissolved.  But without knowledge of what was used, I can't be sure of that.  See your expert injector for further evaluation once the appropriate time has passed.  Good luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.